MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER
Model Number K2016370
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No devices were returned within the duration of this investigation.The two devices identified by the complaint information have not yet been received for evaluation, although the customer has informed they may be possible to return.The root cause of the complaint as reported was not possible to confirm.However, it is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.Should laser fibers be returned allowing further analysis, details concerning the evaluation will be provided in a follow up report.
 
Event or Problem Description
Two holmium fibers were reported to be damaged and broken.The customer stated regarding one unit, "fiber was visibly damaged at several points and could not be used in the procedure".The other unit was described, "fiber has been broken just before treatment when healthcare professionals were connecting it to the laser".
 
Event or Problem Description
Two holmium fibers were reported to be damaged and broken.
 
Additional Manufacturer Narrative
The suspect devices were returned to dmta and arrived on (b)(6) 2024.The two laser fibers returned were determined to be broken, consistent with information received by the complainant.It is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.The laser fibers returned did not have any manufacturing defects or inconsistencies revealed which could have contributed to the breakage reported.It is acknowledged a mechanical force placed on the laser fibers was the likely root cause of the breakages observed.

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30188
MDR Report Key20183676
Report Number1037955-2024-00036
Device Sequence Number18318980
Product Code GEX
UDI-Device Identifier00810116023462
UDI-Public01008101160234621728040710F1323R
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2016370
Device Lot NumberF1323R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown